| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 53-56


Adel Ouannas
      Nonlinear control method of chaos synchronization for arbitrary 2D quadratic dynamical systems in discrete-time
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 53, 2611-2617
      http://dx.doi.org/10.12988/ijma.2014.49280

M. J. Iqelan
      Rough connected topologized approximation spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 53, 2619-2628
      http://dx.doi.org/10.12988/ijma.2014.410318

Umit Karabiyik, Aynur Keskin Kaymakci
      On semi-H_s-open sets in hereditary generalized topological spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 53, 2629-2637
      http://dx.doi.org/10.12988/ijma.2014.410299

S. M. Zagorodnyuk
      Invertible extensions of symmetric operators and the corresponding generalized resolvents
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 53, 2639-2649
      http://dx.doi.org/10.12988/ijma.2014.410321

Moustafa El-Shahed
      Fractional order model for the spread of leptospirosis
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 54, 2651-2667
      http://dx.doi.org/10.12988/ijma.2014.410312

K. Suja, V. Srinivasan
      A matrix characterization of statistical convergence of double sequences in non-archimedean fields
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 54, 2669-2675
      http://dx.doi.org/10.12988/ijma.2014.410327

Emiliano C. Maravilla, Rowena T. Isla, Sergio R. Canoy, Jr.
      Fair total domination in the join, corona, and composition of graphs
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 54, 2677-2685
      http://dx.doi.org/10.12988/ijma.2014.49296

Ibrahim Karatay, Nurdane Kale, Serife R. Bayramoglu Erguner
      Spectral stability analysis of a new difference scheme of time fractional advection dispersion equations
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 54, 2687-2695
      http://dx.doi.org/10.12988/ijma.2014.410325

Firuz Kamalov, Ho-Hon Leung
      A note on property T for C*-algebras
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 54, 2697-2701
      http://dx.doi.org/10.12988/ijma.2014.410324

Jocecar Lomarda, Sergio R. Canoy, Jr.
      1-Movable total dominating sets in graphs
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 55, 2703-2709
      http://dx.doi.org/10.12988/ijma.2014.410326

Dmitry V. Dolgy, Dae San Kim, Taekyun Kim
      Barnes-type Narumi of the first kind and Poisson-Charlier mixed-type polynomials
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 55, 2711-2731
      http://dx.doi.org/10.12988/ijma.2014.411346

D. Ezhilmaran, S. Sudharsan
      Some new identities connected with interval valued intuitionistic fuzzy sets
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 55, 2733-2739
      http://dx.doi.org/10.12988/ijma.2014.49273

Ratno Bagus Edy Wibowo, Mohamad Muslikh
      The Henstock-Kurzweil integral of set-valued function
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 55, 2741-2755
      http://dx.doi.org/10.12988/ijma.2014.410332

Cristian-Fabian Baron-Pertuz, Ana-Magnolia Marin-Ramirez, Ruben-Dario Ortiz-Ortiz
      An approximation to the Benjamin-Bona-Mahony equation
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 56, 2757-2761
      http://dx.doi.org/10.12988/ijma.2014.410335

Syaida Fadhilah M. Rusli, Mansor Monsi, Nasruddin Hassan
      The Newton’s method in the interval symmetric single step procedure for polynomial zeros
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 56, 2763-2768
      http://dx.doi.org/10.12988/ijma.2014.410305

Noraini Jamaludin, Mansor Monsi, Nasruddin Hassan
      On convergence of the interval zoro symmetric single step procedure for polynomial zeros
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 56, 2769-2774
      http://dx.doi.org/10.12988/ijma.2014.410308

Syaida Fadhilah M. Rusli, Mansor Monsi, Nasruddin Hassan
      On the convergence of the Newton’s method in the interval symmetric single step procedure
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 56, 2775-2779
      http://dx.doi.org/10.12988/ijma.2014.410311

Ganeshsree Selvachandran
      Fuzzy soft rings based on fuzzy spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 56, 2781-2787
      http://dx.doi.org/10.12988/ijma.2014.410315

Benjamin N. Omamalin, Sergio R. Canoy, Jr., Helen M. Rara
      Differentiating total domination in graphs: revisited
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 56, 2789-2798
      http://dx.doi.org/10.12988/ijma.2014.410307


Journals | Books | Author guidelines